# SDR HNAA2012073000884

- Difficulty date: July 30, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 52,796 hours, 59,020 cycles
- Engine: Pwa PW120
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST NR 1 HYDRAULICS ON RUNWAY PRIOR TO TAKEOFF.  ISOLATION VALVE ILLUMINATED.  INSTALLED TEMP FLEX LINE IAW WORKCARD 20-50-52.  OPS CHECKED GOOD.
